# SDR AALA20120906029

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 68,905 hours, 34,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP AT STATION 1194 HAS SMALL TEAR UNDER SEAT TRACK NUMBER 1 OUTBOARD FLANGE LEFT BUTTLINE 55.  INSTALLED DOUBLER PER AARD 53-20-00-16.
